# SDR 2002UALA01156

- Difficulty date: July 11, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N941UA
- Make and model: Boeing 737522
- Aircraft serial: 26676
- Aircraft time: 28,485 hours, 17,955 cycles
- Engine: Ge CFM56*
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND HORIZONTAL STABILIZER LEADING EDGE, 14 INCHES FROM FUSELAGE, SKIN IS DENTED.  MAJOR REPAIR ACCOMPLISHED.  DOUBLER MANUFACTURED AND INSTALLED.
